# SDR DALA2023100408192

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 AFTER CARGO COMPARTMENT, BETWEEN STA. 1460 AND 1480, LBL16, FLOOR SUPPORT WITH CORROSION. CORRECTIVE ACTION: AFT CARGO COMPARTMENT, BETWEEN STA 1460 AND 1480, LBL 16 STRINGER WAS REPAIR I.A.W. B 757-200 SRM 53-00-53. (2998466)
